# SDR ASOA2012110802441

- Difficulty date: October 23, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 21,254 hours, 19,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 36 FLOOR SUPPORT CORRODED AROUND & NUTPLATES FROM FS 559+80 TO FS 559.00+112.  REMOVED FLOOR SUPPORT IAW SRM 51-42-06 AND SRM 51-42-21.  LOCATED, DRILLED AND INSTALLED NEW FLOOR SILL IAW SRM 51-42-06, 51-42-21 AND REO 601R-53-51-200.
